# SDR GTIA1000040

- Difficulty date: August 4, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 17,038 hours, 8,175 cycles
- Engine: Iae V2524A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT Z-BEAM HAS CORROSION FRAME 66.5 - 68.
